# SDR UIEA2021032600715

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 85,188 hours, 24,932 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING #4 SLAT EXTERIOR AREA DELAMINATED.  EVALUATED #4 SLAT AND FOUND OUT OF LIMITS IAW B767 SRM 51-10-06-0G-0. REPAIRED #4 SLAT TE WEDGE IAW B767 SRM 57-43-02-2R-1 )
